# SDR U2RA486DHN035

- Difficulty date: July 8, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N763CA
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 53,893 hours, 23,065 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 700-720
- Part time: 53,893 hours, 23,065 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN BETWEEN FUSELAGE STA BS 700 AND BS 720, NR2 DOOR SILL LT PLATE, 1 EA NUTPLATE CORRODED AND 1 EACH MISSING, (FLOOR PANEL MOUNT).
